# SDR CA101202002

- Difficulty date: November 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,914 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 601R9300193
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT INTO CALGARY COMING FROM WINNIPEG DURING EXTREME COLD CONDITIONS, WHEN THE PILOTS SELECTED 8 FLAPS THE EICAS REGISTERED A FLAP FAIL CAUTION MESSAGE (AMBER).  THE FLAPS DID NOT MOVE AND WERE STILL AT 0. AS PER EMERGENCY CHECKLIST THE AIRCRAFT PERFORMED A FLAPLESS LANDING WITH NO OTHER FURTHER COMPLICATIONS.  ON THE GROUND THE FLAP SYSTEM RESET AND AN OPERATIONAL CHECK AS PER MM CH 27-51-05-740-801 WAS C/O SERVICEABLE.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE AND CONTINUED TO OPERATE FOR THE REST OF THE WEEK WITH NO OTHER FAULTS.  LATER AT BASE THE FLEX DRIVE SYSTEM ON THE RT SIDE (THE FLAP ELECTRONIC CONTROL UNIT WAS INDICATING A FAULT ON THE RT SIDE) WAS INSPECTED AS PER MM CH27-53-10 WITH NO FAULTS FOUND.  THE DRIVE SYSTEM WAS LUBRICATED AS PER MM CH 12-20-27 AND REINSTALLED.  THE ELECTRICAL CONNECTION TO THE BRAKE POSITION SENSING UNIT (BPSU) WAS FOUND BACKED OFF 3 CLICKS.  IT WAS RETIGHTENED AND OP CK C/O SERVICEABLE.
